# SDR RAIA0007011

- Difficulty date: July 18, 2000
- Submitted: July 20, 2000
- Operation: Air carrier
- Aircraft: N803HK
- Make and model: Emb EMB-145ER
- Aircraft serial: 145077
- Aircraft time: 4,393 hours, 3,524 cycles
- System (JASC): 3340 · Exterior Lighting
- Part: Bulb
- Part number: Q4669XQ4681
- Condition: Failed
- Location: Landing Light
- Stage of operation: TX
- How discovered: O
- Nature of condition: O
- Precautionary procedure: D

## Discrepancy

7626-XNA- LEFT LANDING LIGHT AND NOSE TAXI LIGHT INOPERATIVE.  MAINTENANCE DEFERRED LEFT LANDING LIGHT AND TAXI LIGHT PER MEL.  MAINTENANCE REPLACED LEFT LANDING LIGHT BULB AND NOSE TAXI LIGHT BULB.
